# SDR AALA201903219010

- Difficulty date: February 20, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 44,016 hours, 31,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124202
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SHEAR PLATE WAS CRACKED BETWEEN FRAMES 69 AND 70,  STRINGER 23L.   REPLACED THE SHEAR PLATE IAW SRM 51-44-11.
